Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffer acne. Having bleeding and also pain. Taking Isotorin. Applying Multani Mitti and neem paste. What should I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Question
Hi my name is Mr. PXXXXXX. I am 27 yrs old, suffering from severe acne in my face. Everyday new acne is growing and full of puss and bleeding sometimes, also its very painful. As per the advice from dermatologist I have started taking Isotorin 20 everyday and after using 25 days I couldn't feel any difference. So I started applying Multani Mitti and neem paste on my face at every night and after 6-7 days I can feel the difference... my face is a bit clean now and also continuing isotorin 20 everyday.
So my question is can I continue both together??
Posted Wed, 14 Aug 2013 in Skin Hair and Nails
 
 
Answered by Dr. Guru 29 minutes later
Hi,

Hi,

Thank you for consulting HealthcareMagic!
The most important thing about the XXXXXXX NOTS that need to followed in order to avoid acne is not to use wide variety of cosmetics.

Medications like what you are using right now(Isotorin) are given only as a last resort after all the conservative measures fail. It usually takes some time to have the effect of these medicines (usaully these are prescribed for 3 to 4 months). So, I advise not to hurry and avoid using wide variety of cosmetics which do not have any clinically proven research based evidence. However, if you do not have effect with the medications you are using even after prescribed course, I advise you to follow up with your dermatologist rather than using alternatives.

Hope I have answered your query. If you have any further questions, please let me know!
If you do not have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
WWW.WWWW.WW
Wish you good health.
Above answer was peer-reviewed by
 
Follow-up: Suffer acne. Having bleeding and also pain. Taking Isotorin. Applying Multani Mitti and neem paste. What should I do? 3 hours later
Hi,
Actually I used almost all kind of medication from last 1 year like Proactive Solution, Dr. Batra, Ayurvedic and all kind of commercial product, actually almost tried everything. I have consulted and took medication from couple of dermatologist from last 6 months but failed everything. So now from last month I started taking medication from Dr. XXXXXXX XXXXXXX - Apollo Clinic. So I believe this is my last hope.
 
 
Answered by Dr. Guru 2 hours later
Hi,

Thanks for the update and follow up.
I can understand your concern. Please continue follow up visits with dermatologist and strongly believe that this attempt would work for you.

If you have any further questions, please let me know!
If you do not have any clarifications, you can close the discussion and rate the answer.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor